# SDR DALA2022061504201

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 76,858 hours, 18,907 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 - FCNT - DUE TO RIGHT OUTBOARD SPOILER CAUSING SIGNIFICANT ROLL TO THE RIGHT WHEN AIRBORNE. CORRECTIVE ACTION: REPLACED #12 SPOILER.
